# SDR 96ZZZX5072

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N602AT
- Make and model: Cessna 550
- Aircraft serial: 5500606
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relief Valve
- Part number: 42000118
- Condition: Leaking
- Location: Emerg Gear Botl
- Component: 2129402
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON ACTIVATION OF GEAR BLOW-DOWN TO TEST NEWLY INSTALLED BOTTLE, AFTER 3 GREENS WERE OBTAINED THE BODY OF THE RELIEF VALVE WAS LEAKING AROUND SEAM QUICKLY DEPLETING SUPPLY OF NITROGEN. THIS OCCURRED ON 3 BOTTLES IN A ROW FROM SAME VENDOR.
